MAUDE Adverse Event Report: MENTOR TEXAS MENTOR CPX 2 BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR CPX 2 BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 3546216
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.The device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent a breast reconstruction with a mentor cpx 2 breast tissue expander 800cc and experienced deflation on the right tissue expander after implantation.The deflation was noticed in 2015.The healthcare professional examined the patient on (b)(6) 2018.As a result, the patient had undergone explantation on (b)(6) 2018.
 
Additional Manufacturer Narrative
On 06/30/2018, it was reported that this event took place: on (b)(6) 2018 the device was replaced with another tissue expander of unknown type.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR CPX 2 BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key7646454
Report Number1645337-2018-03942
Device Sequence Number11150768
Product Code LCJ
UDI-Device Identifier00081317002291
UDI-Public00081317002291
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2012
Device Catalogue Number3546216
Device Lot Number5840074
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer06/05/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR